# SDR ASAA2018082425895

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 1,905 hours, 514 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST REVERSER MONOR FAULT MESSAGE RECEIVED AFTER LANDING.  ACFT GROUNDED.  PERFORMED FAULT CONFIRMATION IAW TSM 78-31-01-810-805-A, EEC TESTED GOOD. NO FAULTS NOTED, NO MAINTENANCE ACTION REQUIRED. ENG 2 T/R OPS CHECKED GOOD.
